I have a problem thats been plaguing me for about 1 year now. i had sex with my ex-girfriend about oct. 2006 and around christmas i started developing symptoms of urethritis. i went to the hospital and they gave me all the std shots and antibiotics that they give you in that situation. now since it happened it has gotten better but from time to time i get the same symptoms. theres a ongoing constant discomfort (slight burning), not to mention i havent had sex since then. im really started to wonder how i even got this because i used a condom every time ive had sex. ive been tested for everything under the sun and i have come out negative every time. is there anything i can do or have you heard of this before? any info you can give me would be extremely helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.